# SDR DL72L000352

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163002
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST B HYDRAULIC SYSTEM PRESS AND FLUID IN FLIGHT.  MADE UNSCHEDULED LANDING.  FOUND NUMBER 3 SPOILER ACTUATOR LEAKING.  REPLACED NR 3 SPOILER ACTUATOR.
